Marta Teofilova
Marta Teofilova
University of Plovdiv Paisii Hilendarski (Faculty of Mathematics and Informatics)
Потвърден имейл адрес: uni-plovdiv.bg - Начална страница
ЗаглавиеПозоваванияГодина
Complex connections on complex manifolds with Norden metric
M TEOFILOVA
Contemporary Aspects of Complex Analysis, Differential Geometry and …, 2005
112005
ON TRIADS OF COMPOSITIONS IN AN EVEN-DIMENSIONAL SPACE WITH A SYMMETRIC AFFINE CONNECTION
M Ajeti, M Teofilova
Advances in Mathematics: Scientific Journal 1 (1), 45-50, 2012
92012
Almost complex connections on almost complex manifolds with Norden metric
M Teofilova
Trends in Differential Geometry, Complex Analysis and Mathematical Physics …, 2009
72009
Curvature properties of conformal Kähler manifolds with Norden metric
M Teofilova
Math. Educ. Math., Proc. of 35th Spring Conference of UBM, Borovets, 214-219, 2006
62006
Lie groups as Kähler manifolds with Killing Norden metric
M Teofilova
CR Acad. Bulgare Sci 65, 2012
52012
On the geometry of almost complex manifolds with Norden metric
M Teofilova
Ph. D. Thesis, Plovdiv University, 2009
52009
Lie groups as four-dimensional conformal Kähler manifolds with Norden metric
M Teofilova
Topics in Contemporary Differential Geometry, Complex Analysis and …, 2007
52007
Odd-dimensional Riemannian Spaces with almost contact and almost paracontact structures
M TEOFILOVA, G ZLATANOV
Advances in Mathematics, 25-33, 2013
32013
Special spaces with a symmetric affine connection
M Teofilova, G Zlatanov
Tensor, NS 75 (2), 154-165, 2014
22014
TRANSFORMATIONS ON SPACES WITH SPECIAL COMPOSITIONS
M AJETI, G KOSTADINOV, M TEOFILOVA
Advances in Mathematics: Scientific Journal 2 (2), 49-54, 2013
22013
Linear connections on normal almost contact manifolds with Norden metric
M Teofilova
arXiv preprint arXiv:1104.5342, 2011
22011
Complex connections on conformal Kähler manifolds with Norden metric
M Teofilova
AIP Conference Proceedings 1340 (1), 97-108, 2011
12011
Lie groups as four-dimensional complex manifolds with Norden metric
K Gribachev, M Teofilova
Journal of Geometry 89 (1-2), 34-47, 2008
12008
An ABJ-connection on almost complex manifolds with Norden metric
I Dokuzova
Plovdiv Univ. Sci. Works–Math 35 (3), 47-55, 2007
12007
Conjugate connections and statistical structures on almost Norden manifolds
M Teofilova
arXiv preprint arXiv:1812.04512, 2018
2018
Odd-Dimensional Weyl and Pseudo-Weyl spaces with Additional Tensor Structures
M Ajeti, M Teofilova, G Zlatanov
Filomat 31 (6), 1709-1719, 2017
2017
Special odd-dimensional spaces with a symmetric affine connection
M Teofilova, G Zlatanov
Differential Geometry-Dynamical Systems 18, 132-138, 2016
2016
Curvature properties of normal almost contact manifolds with B-metric
M Teofilova
Journal of Geometry 104 (3), 571-584, 2013
2013
TRANSFORMATIONS OF AFFINE CONNECTIONS ON SPACES OF QUASI-CHEBISHEVIAN COMPOSITIONS
M Teofilova, G Zlatanov
Comptes rendus de l’Académie bulgare des Sciences 66 (11), 2013
2013
Lie groups as four-dimensional special complex manifolds with Norden metric
M Teofilova
arXiv preprint arXiv:1104.5349, 2011
2011
Системата не може да изпълни операцията сега. Опитайте отново по-късно.
Статии 1–20